# SDR AALA202309264301

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 65,539 hours, 27,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 4101054
- Condition: Shorted
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITNESSED CLOUD OF SMOKE AND 2 SHORT INSTANCES OF STRONG ELECTRICAL BURNING SMELL. REMOVED AND REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE PER 21-27-05. FUNCTIONAL CHECK GOOD, NO MORE SMELLS NOTICED.
